Print ISSN:-2581-4710

Online ISSN:-2581-4729

CODEN : IIJCBS

Current Issue

Year 2019

Volume: 5 , Issue: 4

Article view: 1265

Article download: 157

IP Indian Journal of Clinical and Experimental Dermatology


Fever with rash; Role of an untold history in clinching the diagnosis


Full Text PDF Share on Facebook Share on Twitter


Author Details : Kamath PR, Bhat RS, Patel PV, Cholakundan AB

Volume : 2, Issue : 4, Year : 2016

Article Page : 171-173


Suggest article by email

Abstract

Dapsone is a potent antimicrobial and anti-inflammatory compound, which is mainly used in the treatment of leprosy, neutrophilic dermatoses and a variety of blistering skin diseases. It is known to cause a severe adverse drug reaction presenting with fever, rash and multiorgan involvement known as Dapsone Hypersensitivity Syndrome (DHS). Here we report a case of near fatal fever, rash, and hepatitis secondary to dapsone.

Keywords:
Dapsone Hypersensitivity, Dapsone Syndrome, Leprosy, Multidrug Treatment

How to cite : Kamath Pr, Bhat Rs, Patel Pv, Cholakundan Ab, Fever with rash; Role of an untold history in clinching the diagnosis. IP Indian J Clin Exp Dermatol 2016;2(4):171-173

Copyright © 2016 by author(s) and IP Indian J Clin Exp Dermatol. This is an Open Access article distributed under the terms of the Creative Commons Attribution License (CC BY 4.0) (creativecommons.org)